# SDR 96ZZZX2575

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8525K
- Make and model: Univar 1081
- Aircraft serial: 1081525
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 1083041100
- Condition: Drain Plugged
- Location: Lower End
- Part time: 2,456 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CONDENSATION DRAIN HOLE PLUGGED RESULTING IN WATER ACCUMULATION IN CONTROL COLUMN (ABOUT ONE-FOURTH CUP OF WATER RELEASED WHEN DRAIN HOLE UNPLUGGED).  THIS PROBLEM HAS CAUSED ONE IN-FLIGHT FAILURE RESULTING IN SEVERELY DAMAGED AIRCRAFT.  THE ALUMINUM PLUG IN THE BOTTOM OF CONTROL COLUMN MUST BE REMOVED TO TREAT AND INSPECT THIS AREA.
